# SDR USAA2013030400016

- Difficulty date: March 2, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 28,580 hours, 22,310 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON AFT SEGMENT ANGLE FRAME OF RIGHT EMERGENCY EXIT DOOR 844 AT FR41.  REPLACED AFT SEGMENT ANGLE FRAME OF RIGHT EMERGENCY EXIT DOOR 844 IAW EO 5210Y228.
